Accessibility navigation

Tax fraud by firms and optimal auditing


Downloads per month over past year

Hashimzade, N., Huang, Z. and Myles, G. D. (2010) Tax fraud by firms and optimal auditing. International Review of Law and Economics, 30 (1). pp. 10-17. ISSN 0144-8188

[img] Text - Accepted Version
· Please see our End User Agreement before downloading.


To link to this article DOI: 10.1016/j.irle.2009.08.002

Item Type:Article
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:16928

Download Statistics for this item.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation